Alert archive / California / Hard Freeze Warnings in 2015
Hard Freeze Warning 4, NWS Eureka, CA
NWS Eureka, CA issued this hard freeze warning at Dec 25, 2015, 4:23 AM PST. It took effect at Dec 26, 2015, 12:00 AM PST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2015, 4:23 AM PST (12:23 UTC)
- In effect from
- Dec 26, 2015, 12:00 AM PST
- Expired
- Dec 26, 2015, 9:00 AM PST
- In force
- 9 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
284 WWUS76 KEKA 251223 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 423 AM PST FRI DEC 25 2015 CAZ001-252030- /O.UPG.KEKA.HZ.A.0002.151226T0800Z-151226T1700Z/ /O.NEW.KEKA.HZ.W.0004.151226T0800Z-151226T1700Z/ REDWOOD COAST- 423 AM PST FRI DEC 25 2015 ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. * LOW TEMPERATURES...UPPER 20S TO NEAR 30 AT THE IMMEDIATE COAST. AWAY FROM THE IMMEDIATE COAST...MIDDLE TO UPPER 20S. * LOCATIONS INCLUDE...BLUE LAKE...CUTTEN...EUREKA...FORTUNA... HYDESVILLE...MCKINLEYVILLE...SCOTIA. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/MAP... PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ002-252030- /O.UPG.KEKA.HZ.A.0002.151226T0800Z-151226T1700Z/ /O.NEW.KEKA.HZ.W.0004.151226T0800Z-151226T1700Z/ MENDOCINO COAST- 423 AM PST FRI DEC 25 2015 ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. * LOW TEMPERATURES...LOW 30S NEAR THE IMMEDIATE COAST. AWAY FROM THE IMMEDIATE COAST...UPPER 20S. * LOCATIONS INCLUDE...BOONVILLE...BRANSCOMB...AND PHILO. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/MAP... PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
4 follow-up statements
481 WWUS76 KEKA 252021 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1221 PM PST FRI DEC 25 2015 CAZ001-260930- /O.CON.KEKA.HZ.W.0004.151226T0800Z-151226T1700Z/ REDWOOD COAST- 1221 PM PST FRI DEC 25 2015 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY... * LOW TEMPERATURES...UPPER 20S TO NEAR 30 AT THE IMMEDIATE COAST. AWAY FROM THE IMMEDIATE COAST...MIDDLE TO UPPER 20S. * LOCATIONS INCLUDE...BLUE LAKE...CUTTEN...EUREKA...FORTUNA... HYDESVILLE...MCKINLEYVILLE...SCOTIA. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/MAP... PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ002-260930- /O.CON.KEKA.HZ.W.0004.151226T0800Z-151226T1700Z/ MENDOCINO COAST- 1221 PM PST FRI DEC 25 2015 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY... * LOW TEMPERATURES...LOW 30S NEAR THE IMMEDIATE COAST. AWAY FROM THE IMMEDIATE COAST...UPPER 20S. * LOCATIONS INCLUDE...BOONVILLE...BRANSCOMB...AND PHILO. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/MAP... PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
979 WWUS76 KEKA 260506 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 906 PM PST FRI DEC 25 2015 CAZ001-261700- /O.CON.KEKA.HZ.W.0004.151226T0800Z-151226T1700Z/ REDWOOD COAST- 906 PM PST FRI DEC 25 2015 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST SATURDAY... * LOW TEMPERATURES...UPPER 20S TO NEAR 30 AT THE IMMEDIATE COAST. AWAY FROM THE IMMEDIATE COAST...MIDDLE TO UPPER 20S. * LOCATIONS INCLUDE...BLUE LAKE...CUTTEN...EUREKA...FORTUNA... HYDESVILLE...MCKINLEYVILLE...SCOTIA...CRESCENT CITY...SMITH RIVER. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/MAP... PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ002-261700- /O.CON.KEKA.HZ.W.0004.151226T0800Z-151226T1700Z/ MENDOCINO COAST- 906 PM PST FRI DEC 25 2015 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST SATURDAY... * LOW TEMPERATURES...LOW 30S NEAR THE IMMEDIATE COAST. AWAY FROM THE IMMEDIATE COAST...UPPER 20S. * LOCATIONS INCLUDE...BOONVILLE...BRANSCOMB...AND PHILO. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/MAP... PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
622 WWUS76 KEKA 261203 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 403 AM PST SAT DEC 26 2015 CAZ001-261700- /O.CON.KEKA.HZ.W.0004.000000T0000Z-151226T1700Z/ REDWOOD COAST- 403 AM PST SAT DEC 26 2015 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * LOW TEMPERATURES...UPPER 20S TO NEAR 30 AT THE IMMEDIATE COAST. AWAY FROM THE IMMEDIATE COAST...MIDDLE TO UPPER 20S. * LOCATIONS INCLUDE...BLUE LAKE...CUTTEN...EUREKA...FORTUNA... HYDESVILLE...MCKINLEYVILLE...SCOTIA...CRESCENT CITY...SMITH RIVER. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/MAP... PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ002-261700- /O.CON.KEKA.HZ.W.0004.000000T0000Z-151226T1700Z/ MENDOCINO COAST- 403 AM PST SAT DEC 26 2015 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * LOW TEMPERATURES...LOW 30S NEAR THE IMMEDIATE COAST. AWAY FROM THE IMMEDIATE COAST...UPPER 20S. * LOCATIONS INCLUDE...BOONVILLE...BRANSCOMB...AND PHILO. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/MAP... PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
183 WWUS76 KEKA 261654 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 854 AM PST SAT DEC 26 2015 CAZ001-261800- /O.EXP.KEKA.HZ.W.0004.000000T0000Z-151226T1700Z/ REDWOOD COAST- 854 AM PST SAT DEC 26 2015 ...HARD FREEZE WARNING WILL EXPIRE AT 9 AM THIS MORNING... $$ CAZ002-261800- /O.EXP.KEKA.HZ.W.0004.000000T0000Z-151226T1700Z/ MENDOCINO COAST- 854 AM PST SAT DEC 26 2015 ...HARD FREEZE WARNING WILL EXPIRE AT 9 AM THIS MORNING... $$
What forecasters said that day
The local office's own words before this hard freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hard freeze warning went out at Dec 25, 3:34 AM PST, 49 minutes earlier.
Area forecast discussion, Dec 25, 3:34 AM PST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
334 AM PST FRI DEC 25 2015
.SYNOPSIS...RAIN AND SNOW SHOWERS WILL DIMINISH TODAY AS HIGH
PRESSURE BUILDS INTO THE AREA. THIS WILL BRING VERY COLD OVERNIGHT
TEMPERATURES FOR TONIGHT. ANOTHER SYSTEM IS BRINGING A CHANCE FOR
LIGHT RAIN AND SNOW SUNDAY AND MONDAY.
&&
.DISCUSSION...WV SATELLITE SHOWS THE UPPER LEVEL TROUGH STARTING
TO PUSH INLAND THIS MORNING. SHOWERS HAVE STARTED TO
DIMINISH...BUT THERE ARE STILL QUITE A FEW UPSTREAM OF THE AREA ON
THE IR SAT. THIS WILL LIKELY KEEP SHOWERS AROUND THE AREA FOR THE
MORNING. ANY SNOW ACCUMULATIONS WILL LIKELY BE LESS THAN AN INCH.
THE COAST WILL LIKELY SEE GRADUALLY CLEARING SKIES THROUGH THE DAY
AS THE SHOWERS DIMINISH. THIS WILL SET US UP FOR A COLD NIGHT
TONIGHT ACROSS THE AREA. UPPER 20S TO LOW 30S ARE EXPECTED AT THE
COAST WITH INLAND AREAS IN THE TEENS TO LOW 20S. TEMPERATURE
FORECAST LOOKS ON TRACK SO HAVE UPGRADED THE HARD FREEZE WATCH TO
A HARD FREEZE WARNING FOR THE COASTAL AREAS (THE ONLY PLACE WE
ISSUE HARD FREEZE WARNINGS THIS TIME OF YEAR). CONFIDENCE IS LOW
ON EXACTLY HOW LOW THE TEMPS IN THE INTERIOR WILL GET. MOST VALLEY
LOCATIONS WILL LIKELY SEE FOG/LOW CLOUDS THAT WILL KEEP THEM FROM
BOTTOMING OUT AS LOW AS THEY COULD GET. IT WILL ALSO KEEP THEM
FROM WARMING UP VERY QUICKLY DURING THE DAY. THE MODELS ARE NOT
INDICATING FOG/LOW CLOUDS WILL FORM...BUT WITH ALL THE RECENT RAIN
AND SNOW IT SEEMS LIKELY. AREAS THAT DO MANAGE TO STAY CLEAR MAY
DROP BELOW FORECAST TEMPS WITH SINGLE DIGITS POSSIBLE. THIS WILL
NEED TO BE MONITORED. SATURDAY IS EXPECTED TO BE MAINLY CLEAR
AND DRY...ALTHOUGH THE INTERIOR VALLEYS THAT SEE FOG/LOW CLOUDS
MAY BE SLOW TO CLEAR OUT.
SATURDAY NIGHT CLOUDS LOOK TO INCREASE AS THE NEXT SYSTEM
APPROACHES THE AREA. THE MODELS CONTINUE TO BOUNCE AROUND ON THE
TIMING OF THIS NEXT SYSTEM. THE MOST RECENT RUNS OF THE GFS AND
ECMWF HAVE TRENDED FASTER...WHILE THE 00Z NAM REMAINS 6 TO 10
HOURS SLOWER. SO HAVE ADJUSTED POPS A BIT TOWARDS THE FASTER
SOLUTIONS WITH PRECIPITATION MOVING ONTO THE COAST SUNDAY MORNING
AND SPREADING SOUTH THROUGH THE DAY. SHOWERS ARE EXPECTED TO
PERSIST SUNDAY NIGHT. CONFIDENCE IS GROWING THAT COLD AIR WILL
PERSIST OVER THE INTERIOR AREAS AND SNOW LEVELS BE FAIRLY
LOW...ESPECIALLY IN TRINITY COUNTY. CURRENTLY HAVE THEM MAINLY
BETWEEN 2500 AND 3500 FEET AND THEY MAY NEED TO BE LOWERED
FARTHER. A BRIEF PERIOD OF SLEET OR FREEZING RAIN IS POSSIBLE
CLOSER TO THE COAST AS THE WARM AIR SURGES IN...THIS WILL NEED TO
BE MONITORED AS IT GETS CLOSER. RAIN/SNOWFALL AMOUNTS WILL BE MUCH
LIGHTER WITH THIS SYSTEM AS IT IS MOVING QUICKLY THROUGH. LESS
THAN AN INCH OF RAIN IS EXPECTED AND MOST AREAS WILL SEE LESS THAN
4 INCHES OF SNOW. A WINTER WEATHER ADVISORY MAY BE NEEDED AS IT
GETS CLOSER.
MONDAY THERE IS AGAIN DISAGREEMENT WITH HOW QUICKLY THE TROUGH
MOVES OUT OF THE AREA. THE 00Z GFS DRIES THINGS OUT
QUICKLY...WHILE THE 00Z ECMWF KEEPS SHOWERS AROUND LONGER. FOR NOW
HAVE KEEP SOME SHOWERS IN THE FORECAST GIVEN THE TENDENCY FOR
MODELS TO PULL THESE TROUGHS OUT TOO QUICKLY.
TUESDAY A SHORTWAVE RIDGES LOOKS TO DRY THINGS OUT AND ALLOW
TEMPERATURES TO COOL OVERNIGHT. WEDNESDAY THE ECMWF HAS ANOTHER
SYSTEM WITH SOME DECENT RAIN...WHILE THE GFS HAS ONLY A FEW
SPRINKLES WITH IT. KEPT SOME RAIN CHANCES IN THE FORECAST. LATE IN
THE WEEK THE ECMWF TRIES TO BRING IN ANOTHER DRY BUT COLD SYSTEM
WHILE THE GFS IS DRY. KEPT POPS SLIGHTLY BELOW CLIMO. MKK
&&
.AVIATION...OVERALL IMPROVING CONDITIONS AT THE COASTAL TERMINALS
TODAY WITH LINGERING SHOWERS AND BRIEF INTERLUDES OF MVFR CIGS THIS
MORNING. PATCHES OF FOG WITH IFR CONDITIONS AT UKIAH MUNI...SHOULD
IMPROVE BY MID MORNING. LIGHT TO MODERATE OFFSHORE WIND FLOW TONIGHT
WILL PROBABLY HINDER FOG DEVELOPMENT AT KACV AND KCEC...THOUGH
FLEETING MIST WILL BE POSSIBLE THIS EVENING BEFORE EASTERLY DRAINAGE
WINDS KICK IN.
&&
.MARINE...ROBUST NW WINDS AND NW SEAS WILL GRADUALLY DIMINISH
TODAY THROUGH TONIGHT AS A COLD STORM SYSTEM HEADS EASTWARD AND
HIGH PRESSURE BUILDS OVER THE REGION. THE RIDGE SHOULD HOLD OVER
THE AREA ON SAT PROVIDING LIGHT WINDS WHILE SEAS CONTINUE TO
SUBSIDE. A TROUGH WILL APPROACH THE WA/ORE COASTS ON SUNDAY WITH
WINDS SWINGING BACK AROUND TO THE SOUTH-SOUTHEAST ACROSS NORCAL
WATERS BY MIDDAY SUNDAY. GALE GUSTS TO 35 KT WILL NO DOUBT BE
POSSIBLE AND SHORT PERIOD SOUTHERLY WIND WAVES MAY BUILD TO 7 FT
IN THE OUTER WATERS NORTH OF CAPE BY SUNDAY EVENING.
GFS/NAM12/ECMWF CONTINUE TO INDICATE BRISK NORTH FLOW RETURNING BY
MON AFTER THIS TROUGH PASSES TO OUR EAST AND HIGH PRESSURE
REBUILDS IN ITS WAKE. OVERALL IT LOOKS LIKE A FAIRLY BLAND WINTER
WEATHER PATTERN THROUGH TUESDAY.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
HARD FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY
FOR CAZ001.
COASTAL FLOOD ADVISORY FROM 9 AM THIS MORNING TO 1 PM PST THIS
AFTERNOON FOR CAZ001.
HARD FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY
FOR CAZ002.
WINTER STORM WARNING UNTIL 6 AM PST EARLY THIS MORNING ABOVE
2000 FEET FOR CAZ003.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 4 AM PST SATURDAY FOR PZZ450-455-470.
HAZARDOUS SEAS WARNING UNTIL 10 AM PST THIS MORNING FOR PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Dec 24, 8:17 PM PST, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 817 PM PST THU DEC 24 2015 CAZ001-251500- REDWOOD COAST- 817 PM PST THU DEC 24 2015 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 AM TO 1 PM PST FRIDAY... ...HARD FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. SMALL HAIL WILL BE POSSIBLE WITH SHOWERS OVERNIGHT. PATCHY AREAS OF BLACK ICE MAY DEVELOP LATE TONIGHT INTO EARLY FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A HARD FREEZE WATCH IS CURRENTLY IN EFFECT FRIDAY NIGHT THROUGH SATURDAY MORNING. FREEZING TEMPERATURES WILL MAKE ROADS EXTREMELY SLIPPERY SO PLAN FOR EXTRA TIME WHEN DRIVING AND TAKE IT SLOW. A COASTAL FLOOD ADVISORY IS IN EFFECT FROM 9 AM TO 1 PM FRIDAY. MINOR COASTAL FLOODING IS POSSIBLE WITH VERY HIGH ASTRONOMICAL TIDES ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-251500- UPPER TRINITY RIVER- 817 PM PST THU DEC 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FREEZING TEMPERATURES FRIDAY NIGHT AND EARLY SATURDAY WILL MAKE ROADS EXTREMELY SLIPPERY SO PLAN FOR EXTRA TIME WHEN DRIVING AND TAKE IT SLOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ076-251500- MENDOCINO INTERIOR- 817 PM PST THU DEC 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FREEZING TEMPERATURES FRIDAY NIGHT AND EARLY SATURDAY WILL MAKE ROADS EXTREMELY SLIPPERY SO PLAN FOR EXTRA TIME WHEN DRIVING AND TAKE IT SLOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-251500- NORTH COAST INTERIOR- 817 PM PST THU DEC 24 2015 ...WINTER STORM WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. A WINTER STORM WARNING IS IN EFFECT THROUGH 10 PM TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FREEZING TEMPERATURES FRIDAY NIGHT AND EARLY SATURDAY WILL MAKE ROADS EXTREMELY SLIPPERY SO PLAN FOR EXTRA TIME WHEN DRIVING AND TAKE IT SLOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ002-251500- MENDOCINO COAST- 817 PM PST THU DEC 24 2015 ...HARD FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. SMALL HAIL WILL BE POSSIBLE WITH SHOWERS OVERNIGHT. PATCHY AREAS OF BLACK ICE MAY DEVELOP LATE TONIGHT INTO EARLY FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A HARD FREEZE WATCH IS CURRENTLY IN EFFECT FRIDAY NIGHT THROUGH SATURDAY MORNING. FREEZING TEMPERATURES WILL MAKE ROADS EXTREMELY SLIPPERY SO PLAN FOR EXTRA TIME WHEN DRIVING AND TAKE IT SLOW. MINOR COASTAL FLOODING IS POSSIBLE WITH VERY HIGH ASTRONOMICAL TIDES ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Dec 24, 10:28 PM PST, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1028 PM PST THU DEC 24 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM SNOW 5 WSW FOREST GLEN 40.36N 123.42W
12/24/2015 E14.0 INCH TRINITY CA PUBLIC
14 INCHES OF SNOW AT 3000 FEET NEAR RUTH
LAKE. REPORT RECEIVED THROUGH SOCIAL MEDIA.
&&
RPALocal storm report, Dec 24, 10:30 PM PST, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1030 PM PST THU DEC 24 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 2 SSW ARCATA ARPT 40.96N 124.11W
12/24/2015 E0.25 INCH HUMBOLDT CA PUBLIC
PEA SIZED HAIL COVERING MOST OF THE GROUND.
MIXED WITH RAIN.
&&
RPALocal storm report, Dec 24, 10:35 PM PST, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1035 PM PST THU DEC 24 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 1 NW ARCATA 40.88N 124.09W
12/24/2015 E0.25 INCH HUMBOLDT CA PUBLIC
NUMEROUS REPORTS OF HAIL IN ARCATA. PHOTO
RECEIVED OF HAIL COVERING THE GROUND. TWO
CAR ACCIDENTS REPORTED ON HIGHWAY 101 IN
ARCATA AROUND THE SAME TIME.
&&
RPAThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 4:28 PM PST | Special Weather Statement | EKA | Humboldt | 47 min |
| Dec 24, 4:44 PM PST | Special Marine Warning | EKA | 16 min | |
| Dec 24, 5:16 PM PST | Special Weather Statement | EKA | Humboldt | 29 min |
| Dec 24, 6:21 PM PST | Coastal Flood Advisory | EKA | 19 hr | |
| Dec 24, 8:01 PM PST | Special Weather Statement | EKA | Del Norte | 14 min |
| Dec 24, 9:26 PM PST | Special Weather Statement | EKA | Humboldt | 49 min |
| Dec 25, 2:31 AM PST | Hazardous Seas Warning | EKA | 12 hr |
Nearby
Hard Freeze Warnings in California, 2015Every hard freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.